Global Attractors for Discontinuous Dynamical Systems with Multi-valued Impulsive Perturbations
In this work, we consider impulsive infinite-dimensional dynamical systems generated by parabolic equations with continuous bounded right-hand side and with impulsive multi-valued perturbations. Moments of impulses are not fixed and defined by moments of intersection of solutions with some subset of the phase space. We find an explicit formula in the case \(\varepsilon =0\) and prove that for sufficiently small value of the parameter \(\varepsilon >0\) the corresponding nonlinear system also has a global attractor.
- 5.Chepyzhov, V. V., Vishik, M. I.: Attractors of equations of mathematical physics, AMS 49, 363 (2002)Google Scholar
- 10.Kapustyan, O.V., Perestyuk, M.O.: Existence of global attractors for impulsive dynamical systems, Reports of the NAS of Ukraine. Mathematics 12, 13–18 (2015)Google Scholar
- 11.Kapustyan, O.V., Perestyuk, M.O.: Global attractors for impulsive infinite-dimensional systems. Ukr. Math. J. 68(4), 517–528 (2016)Google Scholar
- 20.Temam, R.: Infinite-Dimensional Dynamical Systems in Mechanics and Physics, Springer, Berlin (1988)Google Scholar